# SDR IPXA2024020988336

- Difficulty date: February 9, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N622UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65784
- Aircraft time: 13,892 hours, 2,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Jammed
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR JAMMED ON CREW STAIRS DURING UNLOAD PERFORMED GROUND HANDLING EQUIPMENT HITS THE AIRPLANE CONDITIONAL INSPECTION PER AMM 05-51-59. NO DAMAGE NOTED, OK FOR SERVICE
